MathSciNet Relay Station
MathSciNet bibliographic data
MR1809736 60J60 (62E10 91B28)
Filipović, Damir Exponential-polynomial families and the term structure of interest rates. Bernoulli 6 (2000), no. 6, 1081–1107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement